Authors: Todorčević, Stevo 
Title: Partitioning pairs of countable ordinals
Journal: Acta Mathematica
Volume: 159
Issue: 1
First page: 261
Last page: 294
Issue Date: 1-Dec-1987
Rank: M21a
ISSN: 0001-5962
DOI: 10.1007/BF02392561
Abstract: 
It is proved that all pairs of countable ordinals can be colored with uncountably many colors in such a way that every uncountable set of ordinals contains a pair of every color. The proof does not use the existence of certain uncountable linear orders, as was the case in previous work on this subject, but employs the concept of a special Aronszajn tree.

Show full item record

SCOPUSTM   
Citations

157
checked on Jan 31, 2023

Page view(s)

23
checked on Jan 31, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.